# SDR USAASA03142

- Difficulty date: December 28, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - AIRCRAFT FAILED THE EMERGENCY LIGHTS TEST WITH MESSAGE EPSU BAT AFT L.  MAINTENANCE REPLACED THE AFT LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
